# SDR AALA20012125

- Difficulty date: November 26, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N7426A
- Make and model: Cessna 172
- Aircraft serial: 29526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERCOSTAL CRACKED IN AFT CARGO BETWEEN FLOORBEAMS STATION 1271-1287.  REPLACED INTERCOSTAL PER SRM 51-01.  (M)
